MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.ad.2011.08.014

Медицинская библиотека · Actas dermo-sifiliograficas · 2012

Acute hepatitis C in a patient receiving etanercept.

Armengot-Carbó M, Velasco M, Giner R, Gimeno E

Клинический случайСтатьяПеревод в очереди

Аннотация

According to the literature, the use of tumor necrosis factor (TNF) inhibitors in patients with chronic hepatitis C infection is safe and effective. There have been no reports, however, of primary infection with the hepatitis C virus during treatment with a biologic agent. We report the case of a patient with long-standing moderate to severe psoriasis who developed acute hepatitis C while being treated with etanercept. Biologic therapy was continued and the infection was successfully treated with pegylated interferon, which achieved a sustained virologic response. Etanercept did not have a negative impact on disease outcome or on response to antiviral treatment.

Для цитирования: Armengot-Carbó M, Velasco M, Giner R, Gimeno E. Acute hepatitis C in a patient receiving etanercept.. Actas dermo-sifiliograficas. 2012. DOI: 10.1016/j.ad.2011.08.014.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.